Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
http://hdl.handle.net/11320/21357Pełny rekord metadanych
| Pole DC | Wartość | Język |
|---|---|---|
| dc.contributor.author | Nakamura, Yatsuka | - |
| dc.contributor.author | Tamura, Nobuyuki | - |
| dc.contributor.author | Chang, Wenpai | - |
| dc.date.accessioned | 2026-10-29T07:48:19Z | - |
| dc.date.available | 2026-10-29T07:48:19Z | - |
| dc.date.issued | 2006 | - |
| dc.identifier.citation | Formalized Mathematics, Volume 14, Issue 1, Pages 21-28 | pl |
| dc.identifier.issn | 1426-2630 | - |
| dc.identifier.uri | http://hdl.handle.net/11320/21357 | - |
| dc.description.abstract | Here, the concept of matrix of real elements is introduced. This is defined as a special case of the general concept of matrix of a field. For such a real matrix, the notions of addition, subtraction, scalar product are defined. For any real finite sequences, two transformations to matrices are introduced. One of the matrices is of width 1, and the other is of length 1. By such transformations, two products of a matrix and a finite sequence are defined. Also the linearity of such product is shown. | pl |
| dc.language.iso | en | pl |
| dc.publisher | University of Białystok | pl |
| dc.rights | Attribution-ShareAlike 4.0 International (CC BY-SA 4.0) | - |
| dc.rights.uri | https://creativecommons.org/licenses/by-sa/4.0/ | - |
| dc.title | A Theory of Matrices of Real Elements | pl |
| dc.type | Article | pl |
| dc.rights.holder | © 2008 Yatsuka Nakamura, Nobuyuki Tamura, Wenpai Chang, published by University of Białystok | pl |
| dc.rights.holder | This work is licensed under the Creative Commons License. | pl |
| dc.identifier.doi | 10.2478/v10037-006-0004-1 | - |
| dc.description.Affiliation | Yatsuka Nakamura - Shinshu University, Nagano, Japan | pl |
| dc.description.Affiliation | Nobuyuki Tamura - Shinshu University, Nagano, Japan | pl |
| dc.description.Affiliation | Wenpai Chang - Shinshu University, Nagano, Japan | pl |
| dc.description.references | Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990. | pl |
| dc.description.references | Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990. | pl |
| dc.description.references | Czesław Byliński. Binary operations. Formalized Mathematics, 1(1):175-180, 1990. | pl |
| dc.description.references | Czesław Byliński. Binary operations applied to finite sequences. Formalized Mathematics, 1(4):643-649, 1990. | pl |
| dc.description.references | Czesław Byliński. Finite sequences and tuples of elements of a non-empty sets. Formalized Mathematics, 1(3):529-536, 1990. | pl |
| dc.description.references | Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990. | pl |
| dc.description.references | Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990. | pl |
| dc.description.references | Czesław Byliński. The sum and product of finite sequences of real numbers. Formalized Mathematics, 1(4):661-668, 1990. | pl |
| dc.description.references | Agata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599-603, 1991. | pl |
| dc.description.references | Katarzyna Jankowska. Matrices. Abelian group of matrices. Formalized Mathematics, 2(4):475-480, 1991. | pl |
| dc.description.references | Jarosław Kotowicz and Yatsuka Nakamura. Introduction to Go-board - part I. Formalized Mathematics, 3(1):107-115, 1992. | pl |
| dc.description.references | Eugeniusz Kusak, Wojciech Leończuk, and Michał Muzalewski. Abelian groups, fields and vector spaces. Formalized Mathematics, 1(2):335-342, 1990. | pl |
| dc.description.references | Yatsuka Nakamura and Hiroshi Yamazaki. Calculation of matrices of field elements. Part I. Formalized Mathematics, 11(4):385-391, 2003. | pl |
| dc.description.references | Library Committee of the Association of Mizar Users. Binary operations on numbers. To appear in Formalized Mathematics. | pl |
| dc.description.references | Andrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics. | pl |
| dc.description.references | Andrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990. | pl |
| dc.description.references | Wojciech A. Trybulec. Groups. Formalized Mathematics, 1(5):821-827, 1990. | pl |
| dc.description.references | Wojciech A. Trybulec. Vectors in real linear space. Formalized Mathematics, 1(2):291-296, 1990. | pl |
| dc.description.references | Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990. | pl |
| dc.description.references | Edmund Woronowicz. Relations de ned on sets. Formalized Mathematics, 1(1):181-186, 1990. | pl |
| dc.description.references | Katarzyna Zawadzka. The sum and product of finite sequences of elements of a fi eld. Formalized Mathematics, 3(2):205-211, 1992. | pl |
| dc.description.references | Katarzyna Zawadzka. The product and the determinant of matrices with entries in a field. Formalized Mathematics, 4(1):1-8, 1993. | pl |
| dc.identifier.eissn | 1898-9934 | - |
| dc.description.volume | 14 | pl |
| dc.description.issue | 1 | pl |
| dc.description.firstpage | 21 | pl |
| dc.description.lastpage | 28 | pl |
| dc.identifier.citation2 | Formalized Mathematics | pl |
| Występuje w kolekcji(ach): | Formalized Mathematics, 2006, Volume 14, Issue 1 | |
Pliki w tej pozycji:
| Plik | Opis | Rozmiar | Format | |
|---|---|---|---|---|
| A_Theory_of_Matrices_of_Real_Elements.pdf | 110,6 kB | Adobe PDF | Otwórz |
Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL
